Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/7615
PIRA download icon_1.1View/Download Full Text
Title: On properties of semipreinvex functions
Authors: Yang, XM
Yang, XQ 
Teo, KL
Issue Date: 2003
Source: Bulletin of the Australian mathematical society, 2003, v. 68, no. 3, p. 449-459
Abstract: In this paper, we first discuss some basic properties of semipreinvex functions. We then show that the ratio of semipreinvex functions is semipreinvex, which extends earlier results by Khan and Hanson and Craven and Mond. Finally, saddle point optimality criteria are developed for a multiobjective fractional programming problem under semipreinvexity conditions.
Publisher: Australian Mathematics Publ Assoc Inc
Journal: Bulletin of the Australian Mathematical Society 
ISSN: 0004-9727
Appears in Collections:Journal/Magazine Article

Files in This Item:
File Description SizeFormat 
Yang_Properties_Semipreinvex_Functions.pdf428.31 kBAdobe PDFView/Open
Open Access Information
Status open access
File Version Version of Record
Access
View full-text via PolyU eLinks SFX Query
Show full item record

Page views

62
Last Week
0
Last month
Citations as of May 15, 2022

Downloads

73
Citations as of May 15, 2022

SCOPUSTM   
Citations

8
Last Week
0
Last month
Citations as of May 12, 2022

WEB OF SCIENCETM
Citations

8
Last Week
0
Last month
0
Citations as of May 19, 2022

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.